PREVITALI ANDREA

Ruolo: 
Professore associato
Settore scientifico disciplinare: 
ALGEBRA (MAT/02)
Telefono: 
0264485774
Stanza: 
U05, Piano: P03, Stanza: 3050
Via Roberto Cozzi, 55 - 20125 MILANO

Pubblicazioni

  • Casati, P., Previtali, A., & Szechtman, F. (2017). Indecomposable modules of a family of solvable Lie algebras. LINEAR ALGEBRA AND ITS APPLICATIONS, 531, 423-446. Dettaglio
  • Guest, S., Previtali, A., & Spiga, P. (2014). A remark on the permutation representations afforded by the embeddings of O±2m (2f ) in Sp2m(2 f). BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, 89(2), 331-336. Dettaglio
  • Previtali, A. (2013). Bezout's identity for cyclotomic polynomials over the integers. FAR EAST JOURNAL OF MATHEMATICAL SCIENCES: FJMS, 73(1), 131-134. Dettaglio
  • Previtali, A., & Weigel, T.S. (2012). Global Cayley maps and conjugacy class sizes of maximal unipotent subgroups of finite simple groups of Lie type. JOURNAL OF PURE AND APPLIED ALGEBRA, 216(2), 255-266. Dettaglio
  • Giorgetti, M., & Previtali, A. (2010). Galois invariance, trace codes and subfield subcodes. FINITE FIELDS AND THEIR APPLICATIONS, 16(2), 96-99. Dettaglio